Electron. J. Differential Equations, Vol. 2021 (2021), No. 30, pp. 1-9.

Positive solutions to a Dirichlet problem with non-Lipschitz nonlinearities

Giovanni Anello

Let Ω be a bounded smooth domain in RN. We study the existence of positive solutions to the Dirichlet problem

where 1<r<s≤2, and λ>0. In particular, we answer to some questions posed in the recent paper [3] where this problem was considered.

Submitted October 1, 2020. Published April 20, 2021.
Math Subject Classifications: 35J20, 35J25.
Key Words: Positive solution; non-Lipschitz nonlinearity; variational methods.

Show me the PDF file (329 KB), TEX file for this article.

Giovanni Anello
Dept. of Mathematics and Computer Science
Physical Science and Earth Science
University of Messina
Viale F. Stagno d'Alcontres 31
Messina, Italy
email: ganello@unime.it

Return to the EJDE web page